Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Need Help !!!

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Need Help !!! on Fri Dec 04, 2015 1:10 am

Jin


Hi Area,

I have been reading lot of your comments for quite sometime and real admire your scientific knowledge with regards to PSSD.

I need your help to analyze my situation. I have suffering from PSSD symptoms for over 4 years now. It started while I was taking Trazodone. AS you know Trazodone has a pro sexual effect. When I was taking it I was getting very strong erections and my libido was extremely high. However, after a week I started feeling pain in my penis, testicles and anus followed by a sudden crash. By crash I mean loss of libido, brain fog, penile and scrotum numbness, no morning erection, no visual stimuli, hard flaccid, penile curve which was not there (not peyronies). Basically completely lost my sexuality. My penis and testicle are shrinking and there has been no improvement since then. I have been experience pelvic pain 24/7 since day 1. Now my question is I was not taking SSRI at the time of crash, although I had taken them in the past for many years. What could have caused all these problems. Is it chronic pelvic pain syndrome or PSSD as many of the symptoms overlap. How can I reverse penile sensitivity and regain testicle size. I want to add my semen is watery and quantity is very less. Orgasm is pleasureless. I have no clue what has happened. Need your help!

2 Re: Need Help !!! on Tue Dec 08, 2015 9:03 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
Jin wrote:Hi Area,

I have been reading lot of your comments for quite sometime and real admire your scientific knowledge with regards to PSSD.

I need your help to analyze my situation. I have suffering from PSSD symptoms for over 4 years now. It started while I was taking Trazodone. AS you know Trazodone has a pro sexual effect. When I was taking it I was getting very strong erections and my libido was extremely high. However, after a week I started feeling pain in my penis, testicles and anus followed by a sudden crash. By crash I mean loss of libido, brain fog, penile and scrotum numbness, no morning erection, no visual stimuli, hard flaccid, penile curve which was not there (not peyronies). Basically completely lost my sexuality. My penis and testicle are shrinking and there has been no improvement since then. I have been experience pelvic pain 24/7 since day 1. Now my question is I was not taking SSRI at the time of crash, although I had taken them in the past for many years. What could have caused all these problems. Is it chronic pelvic pain syndrome or PSSD as many of the symptoms overlap. How can I reverse penile sensitivity and regain testicle size. I want to add my semen is watery and quantity is very less. Orgasm is pleasureless. I have no clue what has happened. Need your help!

Trazodone usually does have pro-sexual effects but this is mainly due to blockade of adrenaline-receptors (alpha1/2) - it does have direct agonist activity through it's metabolites at the 5-HT2C receptor which would have pro-erectile effects but would also possibly result in increased time until orgasm (delayed ejaculation; D.E) - also typically, and perhaps ironically, serotonin agonism at the 2C receptor may decrease libido/desire EVEN THOUGH it promotes erectile capacity...the reasoning here is basically that activating that receptor has positive effects through 'local' calcium saturation / removal and pro-oxytocin function however, this is not evident in the hypothalamus and / or is over-powered UP TOP by the same receptors ability to release prolactin...so basically that's the gist.

5-HT2C activation = more 'arousal' locally and erection but delayed ejaculation and less desire
5-HT2C blockade  = more libido and less time til orgasm but harder to get erection in the first place...


THE PROBLEM with this science is it DOESN'T ALWAYS PLAY OUT IN THE REAL WORLD - in other words; it simply looks that simple on paper and it's sort of unrealistic unless you are dealing with DIRECT AGONISTS AND ANTAGONISTS ONLY AT THAT RECEPTOR.

Serotonin itself; the endogenous (naturally produced kind) is capable of activating ANY of the body's 7 receptors and many have opposing effects to each other...for example..

1A activation is OPPOSITE to 5-HT2C activation. polar opposites in terms of SEXUAL FUNCTION.

1A activation promotes ejaculation but decreases erection; 2C activation delays ejaculation but promotes erection....

however, both 1A activation and 2C activation release OXYTOCIN but in different areas of the brain ; resulting in different effects... oxytocin is also not so much that linear either as proportion and RATIO with VASOPRESSIN (ADH; ANTI-DIURETIC HORMONE) mean everything ..for example , increased oxytocin in the hippocampus may have negative effects on cognition but positive effects on anxiety whereas in the amygdala it may improve 'love and trust' BUT may also increase territorial aggression and DEFENSE of a partner which makes sense... so in other words; oxytocin can actually INSPIRE the jealousy aspect of relationships in certain circumstances depending on HOW AND WHERE IT IS BEING RELEASED.

( serotonin activation is likely NOT to help in this regard because again, it's not a 'clean' neuro-hormone and even if it mildly raises oxytocin this can be directly opposed by it's other actions on say, 5-HT2A, 6A, 7A , 3A etc )

Again, so it's , in many cases , IMPRACTICAL to claim serotonin will do One thing or Another.

http://area-1255.forumotion.info

3 Re: Need Help !!! on Tue Dec 08, 2015 9:08 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
In your case , the problem is probably related to trazodone's serotonin agonist activity - cortisol is probably ELEVATED - trazodone is a good drug but there is a such thing as a PARADOXICAL effect... ( opposite of what we intend )  - Also, I don't typically Recommend trazodone UNLESS one's issue is characterized by

-ANXIETY / PERFORMANCE ANXIETY
-ADRENALINE EXCESS
-HIGH BLOOD PRESSURE
-PRIMARILY AROUSAL/ERECTILE ISSUES (not libido issues)


So trazodone basically ONLY empowers the arousal aspect from a vascular level but not the libido/sexual desire part...for that I typically recommend working on the dopamine, histamine, glutamate and testosterone subsystems...

The most important thing is to make sure hormones are optimized..from that point forward we can work on the smaller , but also significant 'NEURO-ENDOCRINE Perspectives'.

http://area-1255.forumotion.info

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum